Asymptotic periodicity of grade associated to multigraded modules

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Let R be a Noetherian ℕ r-graded ring generated in degrees d 1,..., d r which are linearly independent vectors over ℝ, and let a be an ideal in R 0. In this paper, we investigate the asymptotic behavior of the grade of the ideal a on the homogeneous components M n of a finitely generated ℤ r-graded R-module M and show that the periodicity occurs in a cone.

Original languageEnglish
Pages (from-to)2279-2284
Number of pages6
JournalProceedings of the American Mathematical Society
Volume140
Issue number7
DOIs
Publication statusPublished - Mar 29 2012
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic periodicity of grade associated to multigraded modules'. Together they form a unique fingerprint.

  • Cite this